Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sharp Rogers and Shephard inequality for the $ p$-difference body of planar convex bodies


Authors: Chiara Bianchini and Andrea Colesanti
Journal: Proc. Amer. Math. Soc. 136 (2008), 2575-2582
MSC (2000): Primary 52A40; Secondary 52A10
Published electronically: March 10, 2008
MathSciNet review: 2390529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a sharp Rogers and Shephard type inequality for the $ p$-difference body of a convex body in the two-dimensional case, for every $ p\ge 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 52A40, 52A10

Retrieve articles in all journals with MSC (2000): 52A40, 52A10


Additional Information

Chiara Bianchini
Affiliation: Dipartimento di Matematica ‘U. Dini’, Università degli Studi di Firenze, Viale Morgagni 67/A, 50134 Firenze, Italy
Email: chiara.bianchini@math.unifi.it

Andrea Colesanti
Affiliation: Dipartimento di Matematica ‘U. Dini’, Università degli Studi di Firenze, Viale Morgagni 67/A, 50134 Firenze, Italy
Email: colesant@math.unifi.it

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09209-5
PII: S 0002-9939(08)09209-5
Received by editor(s): February 6, 2007
Published electronically: March 10, 2008
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.